manuscripta mathematica

, Volume 59, Issue 4, pp 471–490

On the Gorenstein property of Rees Algebras

  • Manfred Herrmann
  • Shin Ikeda
Article

DOI: 10.1007/BF01170849

Cite this article as:
Herrmann, M. & Ikeda, S. Manuscripta Math (1987) 59: 471. doi:10.1007/BF01170849

Abstract

Let (A,M) be a noetherian local ring. For certain equimultiple ideals I in A we try to relate the Gorenstein property of the Rees algebra⊕n and of A itself. In particular we n≥0 treat the case of equimultiple prime ideals of height two and the case I=M. The results underscore a natural conjecture, s. Thm. 2.6. and 3.2.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Manfred Herrmann
    • 1
  • Shin Ikeda
    • 2
  1. 1.Mathematisches Institut der Universität zu KölnKöln 41West Germany
  2. 2.Department of MathematicsGifu College of EducationGifuJapan

Personalised recommendations